The Emotional Pain...

Discussion in 'Support' started by Street Spirit, Jul 9, 2015.

tinnitus forum
    1. Is taking a toll on me... I don't know how much time I have left...
       
    2. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      Stay strong Lynn, we are here to support you. You will get thru this.
       
    3. in another fking setback..i just want to jump..how many can one take? im.reaching my limit.
       
    4. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      H or T setback? Any reason?
       
    5. Yes..reasons. .yesterday. .H.
       
    6. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      You'll get better! Look at me, last year I wanted to die, this year I want to live. Just be glad we know of drugs which will aid us in healing.
       
      • Like Like x 3
      • Agree Agree x 1
    7. @Street Spirit, have you tired Amitriptyline against your jaw and facial pain issues? I met a new neurologist this week and he suggested me to try it.
       
    8. Harold
      Cheerful

      Harold Member

      Tinnitus Since:
      1968
      Hello Lynn 35 i really hope your ok and doing better these days with your T and or H issues... i love when you post poetry . its very refreshing......again i like seeing you on the talk site and hope your feeling better !!!!!
       
    9. @Nick the Swede yea I tried it..not long enough though...2 experiences..first time made me manic..second time was ok..I discontinued and I don't remember why..but I don't remember much in the ways of it helping my tmj..perhaps eventually. .Flexeril works well and they are " related"..however ..I'm leary to continue it as it may be causing some undesirable heart side effects. .

      Drugs- for me I am sensitive..and eventually can't stay on.

      I have nortrip here as well..was gonna try it but more interested in Keppra atm for H..though after some reading today, again, doesn't appear to be as good as I thought. .still worth a try
      ...

      and I still take 2mg of clonazepam a day thathas no doubt messed with my head.
       
    10. Hi Harold. Ty. Been ..mmm..tough times. .Keeping lower profile for now. x
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.